Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Feeling drowsy after taking brubiol ciprofloxacino and pirifur for urinary tract infection. Should I continue the medication?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I just got back from Mexico and was treated for a urinary tract infection. I was prescribed Brubiol Ciprofloxacino, Pirifur and Busconet. One of them makes me drowsy. Any idea which one and if I need to continue to take it? My pain has subsided greatly.
Posted Sun, 1 Dec 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 19 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam , Thank you for posting your query on XXXXXXX Well looking onto your query I would like to tell you that it will be Busconet which contains buscopan . It is given for pain relief and drowsiness is a known side effect of this drug . Rest both of the drugs are antibiotics and will not lead to drowsiness . Your treating doctor will be the best guide for modifying your treatment . You should consult him for that as he is the best judge of situation . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor